MathSciNet Relay Station
MathSciNet bibliographic data
MR1455521 (98d:32031) 32H40 (32F15)
Coupet, Bernard; Sukhov, Alexandre On CR mappings between pseudoconvex hypersurfaces of finite type in $\bold C\sp 2$. Duke Math. J. 88 (1997), no. 2, 281–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement